# SDR 06FDEA04244

- Difficulty date: December 14, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP O/B HINGE NR 1 I/B PIVOT HOLE FOUND CORROSION.  REPAIR CARRIED OUT AT LEFT WING (FLAP) I/B FLAP O/B HINGE NR 1 I/B PIVOT HOLE AS PER   FEDEX   EA 1-5750-105578. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
